# SDR DALA2021112907339

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,173 hours, 41,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 SEAT 23 D EMERGENCY PATH LIGHTING INOP. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 23D PER B757 AMM 33-51. OPS CHECK GOOD. (8185027)
